# SDR GTIA2023072737362

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 18,488 hours, 8,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Aft R4 Door
- Part time: 18,489 hours, 8,092 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN R4 DOOR SILL FR 68 HAS CORROSION AT FASTNER HOLE SDR CREATED-REPAIRED R4 DOOR SILL AFT AREA  AT FR60 IAW A321 SRM 53-41-14-283-002 AND SRM 53-41-14-300-001 CAT A REPAIR NO REINSPECT REQUIRED.
